# SDR AALA2018121109064

- Difficulty date: November 20, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: E5367191900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PANEL,  FRAMES 20 TO 24, STRINGER 23R IN THE FORWARD GALLEY.  REPLACED THE PANEL IAW AMM 53-00-00.
